Thunderstorm Wind, Luna
- When
- July 10, 4:52 PM MST
- Where
- Luna County, (Dmn)deming Arpt
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 32.250, -107.720
Unstable air mass within moist summer regime.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS EPZ wrote it up.
Unstable air mass within moist summer regime.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jul 10, 1:45 PM MST, 3 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 245 PM MDT TUE JUL 10 2007 .SYNOPSIS... HIGH PRESSURE ALOFT REMAINS IN PLACE OVER THE WESTERN PART OF THE COUNTRY. ISOLATED LOWLAND AND SCATTERED MOUNTAIN SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON AND EVENING FOR THE NEXT SEVERAL DAYS. DAY TIME TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMALS FOR THE REST OF THE WEEK. && .DISCUSSION... RIDGE OF HIGH PRESSURE ALOFT EXTENDING FROM SOUTHERN TEXAS ACROSS NORTHERN ARIZONA TO NEVADA...AND MODELS SHOWING LITTLE TO NO CHANGE IN THIS RIDGE POSITION/ALIGNMENT THROUGH FRIDAY. LOW LEVEL MOISTURE WILL REMAIN AS MODELS SHOW SEVERAL WEAK SURGES OF EAST FLOW BATTLING THE WEST FLOW. IN FACT THESE MEETINGS OF THE DIFFERENT FLOWS... SURFACE CONVERGENCE...WILL LIKELY BE THE MAIN FOCUS FOR CONVECTION EACH DAY. NOT HAVING MUCH CONFIDENCE IN THE MODELS DETERMINATION OF THIS ZONE...I HAVE KEPT THE POPS PRETTY SIMPLE THROUGH THIS PERIOD. ISOLATED LOWLAND THUNDERSTORMS AND SCATTERED MOUNTAIN THUNDERSTORMS. BOTH NAM AND GFS INVERTED TROUGH MOVING WEST ACROSS THE AREA JUST SOUTH OF CWA...WITH NAM ACTUALLY EFFECTING THE SOUTHERN CWA WEDNESDAY AFTERNOON AND EVENING. WILL LET FUTURE SHIFTS BEEF UP POPS IN NEEDED. GFS DOES SHOW UPPER RIDGE BECOMING MORE UPRIGHT AND MIGRATING BACK TO ARIZONA OVER THE WEEKEND. THIS BRING MOST OF THE CWA BACK UNDER NORTHERLY FLOW...AND DEPENDING ON AMOUNT OF DISTURBANCES ALOFT IN THE FLOW...COULD INCREASE THUNDERSTORM SIGNIFICANTLY. WILL UP ALL AREAS INTO SCATTERED CATEGORY SATURDAY BEFORE TAPERING BACK OFF BEYOND. && .AVIATION...VALID 11/00Z-12/00Z GENERALLY VFR CONDITIONS. ISOLATED AREAS OF MVFR FOR CIGS AND VSBY IN AND NEAR AFTERNOON AND EVENING THUNDERSTORMS...MAINLY OVER THE MOUNTAINS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 75 97 73 95 72 / 20 20 20 20 20 SIERRA BLANCA TX 67 89 65 91 64 / 20 20 20 20 20 LAS CRUCES 72 97 69 96 68 / 20 20 20 20 20 ALAMOGORDO 69 96 65 93 64 / 20 20 30 20 20 CLOUDCROFT 51 73 50 72 48 / 30 30 30 30 30 TRUTH OR CONSEQUENCES 70 96 67 94 66 / 20 20 30 20 20 SILVER CITY 63 89 61 88 60 / 30 20 30 30 30 DEMING 70 96 67 94 66 / 20 20 30 20 20 LORDSBURG 69 98 68 95 67 / 20 20 30 20 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 17 HEFNER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1025 AM MDT TUE JUL 10 2007 NMZ022>025-030>032-TXZ055-056-111645- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1025 AM MDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND THIS EVENING OVER MOUNTAIN AREAS. ISOLATED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND TONIGHT ACROSS LOWLAND SECTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A PERSISTENT PATTERN OF ISOLATED LOWLAND AND SCATTERED MOUNTAIN AFTERNOON AND NIGHT TIME THUNDERSTORMS WILL OCCUR THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER. HEFNER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 257 PM MDT TUE JUL 10 2007 NMZ022-102300- SOUTHWEST MOUNTAINS/LOWER GILA REGION- INCLUDING THE CITY OF...SILVER CITY 257 PM MDT TUE JUL 10 2007 AT 250 PM MDT NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED THUNDERSTORMS OVER FAR WESTERN SIERRA COUNTY AND NORTHERN GRANT COUNTY. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE SLOWLY WEST DURING THE AFTERNOON. THESE STORMS ARE CAPABLE OF GUSTY WINDS TO NEAR 50 MPH...HEAVY DOWNPOURS...HAIL UP TO ONE-HALF INCH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. HEAVY RAIN WITH THESE STORMS COULD CAUSE LOCALIZED FLOODING OF NORMALLY DRY ARROYOS AND SMALL STREAMS...AS WELL AS PONDING AND FLOWING WATER ACROSS LOW SPOTS ON AREA ROADS. DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE TELEVISION STATION FOR THE LATEST UPDATES. PAR5
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 336 PM MDT TUE JUL 10 2007 NMZ022>025-030>032-TXZ055-056-102345- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 336 PM MDT TUE JUL 10 2007 ...THUNDERSTORMS DEVELOPING AND MOVING WEST OVER FAR WEST TEXAS AND SOUTHWESTERN NEW MEXICO... AREAS OF SHOWERS AND THUNDERSTORMS NOW OVER OTERO AND HUDSPETH COUNTIES ARE DEVELOPING AND MOVING SLOWLY WEST INTO SIERRA...DONA ANA...AND EL PASO COUNTIES. ANOTHER AREA OF THUNDERSTORMS IS OVER NORTHERN GRANT COUNTY AND WESTERN SIERRA COUNTY. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE SLOWLY WEST ACROSS THE REST OF THE AREA THIS AFTERNOON AND EVENING. THESE STORMS ARE CAPABLE OF GUSTY WINDS TO NEAR 50 MPH...HEAVY DOWNPOURS...HAIL UP TO ONE-HALF INCH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. HEAVY RAIN WITH THESE STORMS COULD CAUSE LOCALIZED FLOODING OF NORMALLY DRY ARROYOS AND SMALL STREAMS...AS WELL AS PONDING AND FLOWING WATER ACROSS AREA ROADS. DO NOT DRIVE ACROSS FLOODED ROADS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE TELEVISION STATION FOR THE LATEST UPDATES. PARK
The El Paso radar (KEPZ), 105 km away, was scanning. The volume nearest the first event began at 23:49 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2007Every state in 2007This day in weather historyWarnings in New Mexico, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 51533.